MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Boston scientific received a jagtome rx 44 device with no associated information.This event has been deemed reportable based on the investigation results: broken cutting wire.Please see full investigation results.Boston scientific has been unable to obtain additional regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
(date of event): the exact date of the event is unknown.The provided event date (b)(6) 2021 was chosen as a best estimate based on the date of receipt.(b)(4).The returned jagtome rx 44 was analyzed, and a visual evaluation noted that the cutting wire was broken, and kinked.The jagwire had no problems were detected.The device was observed under magnification and the cutting wire on the fractured section was blackened, and the cutting wire was also kinked.No other problems with the device were noted.The product analysis revealed that the cutting wire was broken, blackened, and kinked.The cutting wire being blackened indicates that the device was energized.Based on the condition of the device, the problem found could have been caused if the device was energized prior to performing sphincterotomy which can compromise the cutting wire's integrity, and can also cause a premature cutting wire fatigue, as mentioned in the instructions for use (ifu).Based on all gathered information, the most probable root cause of this complaint is adverse event related to procedure.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.

Brand Name
JAGTOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12885316
Report Number3005099803-2021-06114
Device Sequence Number11768375
Product Code KNS
UDI-Device Identifier08714729776659
UDI-Public08714729776659
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/25/2024
Device Model NumberM00573040
Device Catalogue Number7304
Device Lot Number0026694001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown